MAUDE Adverse Event Report: APPLIED MEDICAL CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; GCJ

APPLIED MEDICAL CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; GCJ
Model Number CFS02
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned for evaluation.Upon inspection, engineering determined that the unit functioned properly and met all specifications.The root cause could not be determined as engineering was unable to replicate the incident.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Lap anterior.Colon resection.Tatme.- "nearly finishing the procedure, when the surgeon sees a clack "rubber" spot intraabdominal.Nothing is missing on instruments.Guess it might be a piece of a trocar seal- but not sure." patient status - patient is fine.

Brand Name
CFS02, 5X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6375147
Report Number2027111-2015-00257
Device Sequence Number916699
Product Code GCJ
UDI-Device Identifier00607915117733
UDI-Public(01)00607915117733(17)170914(30)01(10)1231007
Combination Product (Y/N)N
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/14/2017
Device Model NumberCFS02
Device Catalogue Number101215501
Device Lot Number1231007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2015
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SONIC SCISSION-COVIDIEN, MICROLINE- GRASPERS, DISS